Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Brown vaginal discharge, spotting, stomach and lower back pain. Due to birth control implant?

Hello, I m 18, I have had the implant in for just over 2 years now and for 2-3 days I have had brown discharge , not a lot just little spots every now and again, and I m getting really bad pains in my stomach where my ovarys are. I woke up one night with really bad pains there and i couldn t move because it hurt too much, also my lower back is hurting, why is this? Is it down to my implant?
Asked On : Thu, 8 Nov 2012
Answers:  0 Views:  25 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor